Volume 7, Issue 2 (Vol.7, No. 2, 2021)                   mmr 2021, 7(2): 177-190 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

abolpour K. Topological Structures Induced by General Fuzzy Automata Based on Lattice-ordered Monoid. mmr 2021; 7 (2) :177-190
URL: http://mmr.khu.ac.ir/article-1-3162-en.html
Dept. of Math., Shiraz Branch, Islamic Azad University, Shiraz, Iran , abolpor_kh@yahoo.com
Abstract:   (1028 Views)
The fundamental role of algebraic properties in the development of the basics of computer science has led researchers to study the concepts of fuzzy automaton separatedness, connectedness, and reversibility on a large scale.In this paper, the general fuzzy automaton is investigated from an algebraic and topological point of view and the algebraic properties of this automaton is studied on the basis of Lattice-ordered monoid.On the other hand, the general fuzzy automaton is examined using the concepts of operators.These operators help us in the algebraic study of general fuzzy automata and provide us the necessary basis for the application of topological concepts. For this purpose, considering the definition of general fuzzy automaton, we define the LB-valued general fuzzy automaton in which B is lattice-ordered monoid consisting of propositions about general fuzzy automaton. Further, we define the LB–valued interior and Kuratowski clouser operators on the set of these automaton modes and then introduce the topological structures resulting from the related operators. A noteworthy point in this study is to search for algebraic and topological concepts for general fuzzy automata based on lattice-ordered monoid which rely on dependent monoid structures. Finally, some of the connectedness and seperatedness properties of the general LB-value fuzzy automaton are examined in this study while the proposed concepts are illustrated in details through examples. ./files/site1/files/72/1Abstract.pdf
Full-Text [PDF 738 kb]   (293 Downloads)    
Type of Study: Original Manuscript | Subject: Mat
Received: 2021/01/2 | Revised: 2021/08/7 | Accepted: 2021/02/24 | Published: 2021/09/1 | ePublished: 2021/09/1

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb